Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Number of items: 2.

Ioannidou, Theodora. and Pouget, J. and Aifantis, E. (2003) Soliton dynamics in a 2D lattice model with nonlinear interactions. Journal of Physics A: Mathematical and General, 36 (3). pp. 643-652. ISSN 0305-4470. (The full text of this publication is not available from this repository)

Ioannidou, Theodora. and Pouget, J. and Aifantis, E. (2001) Kink Dynamics in a Lattice Model with Long-range Interactions. Journal of Physics A: Mathematical and General, 34 (20). pp. 4269-4280. ISSN 0305-4470. (The full text of this publication is not available from this repository)

This list was generated on Fri Sep 19 04:13:25 2014 BST.